my doctor gave me gabapentin for nerve pain in my feet but I really don't want to gain weight and like I said I really still have a hard time remembering what I'm going to say
I don't know about you but getting rid of the pain is more important to me then the side effects. They aren't permanent.
umm... yeah pretty much. Neurontin (gaba) will cause short term memory loss that i personally haven't seen getting better in over 10 years on this for my MS... it can make you "loopy" or unusually talkative too... (& WEIRD dreams!)... but I've always said this about Neurontin (for neuropathic pain): it doesn't really get RID of the pain... it just makes you not care!
In my opinion you will suffer from short term memory as long as you are on
gabapentin - I know, I do, and I'm an author. But, gabapentin helps my
autoimmune disease (Prurigo Nodularis) with the sores - i.e., maddening
itching - Just two 300 mg capsules a day and I don't itch. I do lose my
balance though. It seems to clear up some sores - but I also use a strong
cortisone cream on the sores which helps. There is no known reason for
the disease to attack my body, and there is no cure, but I can cope with it
with the Gabapentin.
I hope I've steered you into the right direction.
Good Luck and God bless you.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2016 • 2 answers
Hi, can anyone relate to this please? I have been taking Gabapentin for 6 weeks now for nerve pain,?
Updated 10 Dec 2018 • 10 answers
Updated 23 Oct 2015 • 1 answer
Updated 6 Jul 2016 • 1 answer
Updated 2 days ago • 2 answers